# SDR IPXA2021040267665

- Difficulty date: March 23, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28962
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, R/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS. 906 TO 912.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 906 TO 912 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
